# SDR SWIA202155385

- Difficulty date: January 4, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frames 4-5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10L AT FRAME 04 AND 05 REQUIRE REPAIR.  C-CHECK RO 1/18/2021.  PERFORMED PERMANENT REPAIR OF STRINGER 10L AT FR 04 AND 05, REF ETD2020-170-036814 REV B.
